English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Euler characteristic of primitive T-hypersurfaces and maximal surfaces

MPS-Authors
/persons/resource/persons234959

Bertrand,  Benoit
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bertrand, B. (2010). Euler characteristic of primitive T-hypersurfaces and maximal surfaces. Journal of the Institute of Mathematics of Jussieu, 9(1), 1-27. doi:10.1017/S1474748009000152.


Cite as: http://hdl.handle.net/21.11116/0000-0004-22A7-9
Abstract
There is no abstract available